# SDR UALA2012011600332

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,172 hours, 13,337 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 223900011
- Part serial: 500
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CK OF CREW O2 FOUND OXYGEN LEAK.  ISOLATED EACH CREW MASK STOWAGE BOX.  SYSTEM STILL LEAKS.  REPLACED CREW BOTTLE O2 REGULATOR PER MM.  LEAK CHECK GOOD.
